# SDR CAL950426

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13983
- Make and model: Airbus A300 B4-103
- Aircraft serial: 92
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct Assy
- Part number: 1555M23G01
- Condition: Ruptured
- Location: Nr 1 Eng,14 Stg
- Part time: 34,189 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0487 - THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF FROM EWR.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE 14TH STAGE DUCT RUPTURED WITH RESULTANT DAMAGE TO ENGINE COWLING AND THRUST REVERSER.  THE SDR WILL REMAIN OPEN FOR CORRECTIVE ACTION AND RESULTS OF INVESTIGATION.  (X)
